Böttcher, Julia


Dr Julia Böttcher  

Department

Position held

Department of Mathematics

Assistant Professor

Contact Points

LSE phone number:

+44 (0)20 7955 7492

Publications

LSE Research Online, Funnelback Search

2014

Allen, Peter and Böttcher, Julia and Person, Yury (2014) An improved error term for minimum H-decompositions of graphs Journal of Combinatorial Theory, Series B, 108. 92-101. ISSN 0095-8956

Allen, Peter and Böttcher, Julia and Hàn, Hiệp and Kohayakawa, Yoshiharu and Person, Yury (2014) Powers of hamilton cycles in pseudorandom graphs LATIN 2014: Theoretical Informatics, 8392 (30). 355-366. ISSN 16113349

2013

Böttcher, Julia and Foniok, Jan (2013) Ramsey properties of permutations Electronic Journal of Combinatorics , 20 (1). ISSN 1077-8926

Allen, Peter and Böttcher, Julia and Hàn, Hiệp and Kohayakawa, Yoshiharu and Person, Yury (2013) An approximate blow-up lemma for sparse pseudorandom graphs Electronic Notes in Discrete Mathematics, 44. 393-398. ISSN 1571-0653

Böttcher, Julia and Kohayakawa, Yoshiharu and Taraz, Anusch (2013) Almost spanning subgraphs of random graphs after adversarial edge removal Combinatorics, Probability and Computing, 22 (5). 639-683. ISSN 0963-5483

Allen, Peter and Böttcher, Julia and Kohayakawa, Yoshiharu and Person, Yury (2013) Tight Hamilton cycles in random hypergraphs Random Structures and Algorithms, online. n/a-n/a. ISSN 1042-9832

Allen, Peter and Böttcher, Julia and Griffiths, Simon and Kohayakawa, Yoshiharu (2013) The chromatic threshold of graphs Advances in Mathematics, 235. 261-295. ISSN 0001-8708

2012

Böttcher, Julia and Taraz, Anusch and Würfl, Andreas (2012) Perfect graphs of fixed density: counting and homogeneous sets Combinatorics, Probability and Computing, 21 (5). 661-682. ISSN 0963-5483

2011

Allen, Peter and Böttcher, Julia and Hladky, Jan (2011) Filling the gap between Turan's theorem and Posa's conjecture Journal of the London Mathematical Society, 84 (2). 269-302. ISSN 0024-6107

Böttcher, Julia and Kohayakawa, Yoshiharu and Procacci, Aldo (2011) Properly coloured copies and rainbow copies of large graphs with small maximum degree Random Structures and Algorithms, 40 (4). 425-436. ISSN 1042-9832

2010

Böttcher, Julia and Pruessmann, Klaas P. and Taraz, Anusch and Würfl, Andreas (2010) Bandwidth, expansion, treewidth, separators and universality for bounded-degree graphs European Journal of Combinatorics, 31 (5). 1217-1227. ISSN 0195-6698

Böttcher, Julia and Heinig, Peter and Taraz, Anusch (2010) Embedding into bipartite graphs SIAM Journal on Discrete Mathematics, 24 (4). 1215-1233. ISSN 0895-4801

2009

Böttcher, Julia and Hladký, Jan and Piguet, Diana (2009) The tripartite Ramsey number for trees Electronic Notes in Discrete Mathematics, 34. 597-601. ISSN 1571-0653

Böttcher, Julia and Schacht , Mathais and Taraz, Anusch (2009) Proof of the bandwidth conjecture of Bollobás and Komlós Mathematische Annalen, 343 (1). 175-205. ISSN 1432-1807

Böttcher, Julia and Kohayakawa, Yoshiharu and Taraz, Anusch (2009) Almost spanning subgraphs of random graphs after adversarial edge removal Electronic Notes in Discrete Mathematics, 35. 335-340. ISSN 1571-0653

Böttcher, Julia and Müller, Sybille (2009) Forcing spanning subgraphs via Ore type conditions Electronic Notes in Discrete Mathematics, 34. 255-259. ISSN 1571-0653

Allen, Peter and Böttcher, Julia and Hladký, Jan and Cooley, Oliver (2009) Minimum degree conditions for large subgraphs Electronic Notes in Discrete Mathematics, 34. 75-79. ISSN 1571-0653

2008

Böttcher, Julia and Schacht, Mathias and Taraz, Anusch (2008) Spanning 3-colourable subgraphs of small bandwidth in dense graphs Journal of Combinatorial Theory, Series B, 98 (4). 752-777. ISSN 0095-8956

Böttcher, Julia and Pruessmann, Klaas P. and Taraz, Anusch and Würfl, Andreas (2008) Bandwidth, treewidth, separators, expansion, and universality Electronic Notes in Discrete Mathematics, 31. 91-96. ISSN 1571-0653

Böttcher, Julia and Vilenchik, Dan (2008) On the tractability of coloring semirandom graphs Information Processing Letters, 108 (3). 143-149. ISSN 0020-0190

2007

Böttcher, Julia and Schacht , Mathais and Taraz, Anusch (2007) On the bandwidth conjecture for 3-colourable graphs In: Proceedings of the Eighteenth Annual ACM-SIAM Symposium on Discrete Algorithms. Society for Industrial and Applied Mathematics, 618-626. ISBN 9780898716245

2005

Böttcher, Julia (2005) Coloring sparse random k-colorable graphs in polynomial expected time In: Je¸drzejowicz , Joanna and Szepietowski, Andrzej, (eds.) Mathematical Foundations of Computer Science 2005: 30th International Symposium, Mfcs 2005, Gdansk, Poland, August 29–september . Lecture notes in computer science (3618). Springer, Berlin, 156-167. ISBN 9783540287025


Expert Image

 

Browse the Experts Directory:

LSE Research Online|

Collection of LSE research outputs

LSE Consulting|

Service providing unique access
to LSE's expertise

Create or update your
online profile
|

[access restricted to staff]

Research highlights|

Short articles about LSE research